# SDR DALA2016111508803

- Difficulty date: November 12, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N944DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53558
- Aircraft time: 40,285 hours, 33,946 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, ABOUT 300 AGL, FLIGHT ATTENDANT SMELLED A BURNING ODOR LIKE OVERHEATING RUBBER.MAINTENANCE TROUBLESHOT. NO DEFECTS NOTED. PERFORMED PACT BURNOUT.
